MAUDE Adverse Event Report: CORDIS CORPORATION 6F .070 XB 3.5 100CM; CATHETER, PERCUTANEOUS

CORDIS CORPORATION 6F .070 XB 3.5 100CM; CATHETER, PERCUTANEOUS
Model Number 67005400
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing process that can be related to the reported complaint.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, three vista brite tip guiding catheters (one - 6f.070 3 drc 100cm & two - 6f.070 xb 3.5 100cm) had holes in them.It was noted that the guides never entered the patient¿s body.There was no patient injury reported.The devices were not clinically used and will be returned for analysis.
 
Additional Manufacturer Narrative
As reported, three vista brite tip guiding catheters (one - 6f.070 3 drc 100cm & two - 6f.070 xb 3.5 100cm) had holes in them.It was noted that the guides never entered the patient¿s body.There was no patient injury reported.The devices were not clinically used.Multiple attempts to gather additional information and device return have been unsuccessful.The device was not returned for analysis.A product history record (phr) review of lot 17834969 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The phr review does not suggest that the event reported by the customer could be related to the manufacturing process.The reported ¿catheter (body/shaft) puncture/cut¿ events could not be confirmed as the devices were not received for analysis.The exact cause of the reported events cannot be determined.Storage and handling factors may have contributed to the events.Per the instructions for use (ifu), which is not intended as a mitigation, ¿warnings: discard the guiding catheter after one procedure.Structural integrity and/or function may be impaired through reuse or cleaning.Catheters are extremely difficult to clean after exposure to biological materials and may cause adverse patient reactions if reused.Do not use with ethiodol or lipiodol contrast media, or other such contrast media which incorporates the components of these agents.Precautions: store in a cool, dark, dry place.Do not use open or damaged packages.Use prior to the ¿use by¿ date.Do not resterilize.Do not expose to organic solvents.Inspect the guiding catheter before use to verify that its size, shape and condition are suitable for the specific procedure.¿ the phr reviews do not suggest that the events experienced by the customer could be related to the manufacturing process.Therefore, no corrective or preventive actions will be taken at this time.Corrected data: section d10: device available for evaluation this is one of three products involved with the reported event and the associated manufacturer report numbers are 9616099-2019-02992, 9616099-2019-02993 and 9616099-2019-02994.

Brand Name
6F .070 XB 3.5 100CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
MDR Report Key8675277
Report Number9616099-2019-02992
Device Sequence Number19365627
Product Code DQY
UDI-Device Identifier20705032020166
UDI-Public20705032020166
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K021593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number67005400
Device Catalogue Number67005400
Device Lot Number17834969
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2019
Supplement Date Received by Manufacturer06/07/2019
Initial Report FDA Received Date06/06/2019
Supplement Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight107